# SDR JJBA20200921014

- Difficulty date: September 21, 2020
- Submitted: October 23, 2020
- Operation: Air carrier
- Aircraft: N12163
- Make and model: Emb EMB-145XR
- Aircraft serial: 145719
- Aircraft time: 43,625 hours, 27,407 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON RT FWD FUSE SKIN 2, 0.30" AFT OF FR 10 AND 1.80" ABOVE STR 17R.  DENT ON RT FUSE SKIN 2, 0.0300" AFT OF FR 10 AND 1.8" ABOVE STR 17R REPAIRED.
